MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914)
Date of Event 09/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that st segment elevation occurred.A left atrial appendage (laa) closure procedure was being performed under transesophageal echocardiography (tee) guidance and general anesthesia.A watchman fxd double curve access system (was) was used with versacross connect for transseptal puncture then a watchman trusteer access system was inserted.A 24mm watchman flx pro delivery system and closure device (wds) was initially deployed.Following deployment, st segment elevation was noted on the ekg along with hypotension, and it did not immediately resolve.The physician performed a right coronary angiogram.No coronary spasm was identified, and no air was visualized within the patient.Following angiography, the st segments returned to baseline and the patient remained hemodynamically stable.In the physicians opinion, the event was related to air introduction into the wds.A 20mm wds was subsequently prepared, inserted, deployed, and released without further issue.The patient remained stable with no additional reported complications, and was discharged home.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50842879
Report Number2124215-2026-50221
Device Sequence Number10039792
Product Code NGV
UDI-Device Identifier00191506004590
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0038843461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale